# SDR CALA2013082790799

- Difficulty date: June 10, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,208 hours, 24,789 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CF9083 & CF9084.  DENTS AT BS 1490 & 1495 BETWEEN STRINGER 22L & 23L.  CUTOUT & REPAIRED DENTS AT BS 1490 & 1495 AT STRINGER 22L - 23L IAW SRM 53-00-01 FIG 201 REPAIR 3.  REPAIR ACCOMPLISHED IAW SRM 53-0 0-01 FIG 201 REPAIR 3.
